Psycho-Babble Medication Thread 106814

Shown: posts 1 to 12 of 12. This is the beginning of the thread.

 

4 days on lithobid

Posted by JohnX2 on May 17, 2002, at 17:32:11


4 days on lithobid 600 mg/day.
Pretty much no side effects.
No major impact on mood either.
I wonder what my blood levels are at.

John

 

Re: 4 days on lithobid (johnx2)

Posted by johnj on May 17, 2002, at 20:17:37

In reply to 4 days on lithobid , posted by JohnX2 on May 17, 2002, at 17:32:11

John,
I too take lithobid and at 600 mg a day you are most likely just barely in the theraputic window. I am at around 0.4, but I can't tell you what the units are to that number. Keep us informed I would like to hear how it works for you. take care
johnj

 

Re: 4 days on lithobid JohnX2

Posted by Ritch on May 17, 2002, at 22:39:46

In reply to 4 days on lithobid , posted by JohnX2 on May 17, 2002, at 17:32:11

>
> 4 days on lithobid 600 mg/day.
> Pretty much no side effects.
> No major impact on mood either.
> I wonder what my blood levels are at.
>
> John

John,

That is very good that you are not experiencing any side effects-because they usually kickin right off. It sounds like you could probably tolerate it fairly well. You don't sound unstable-just a little flattened-that is to be expected. You usually won't see much AD effect for a couple of weeks.

take care,

Mitch

 

Re: 4 days on lithobid

Posted by JohnX2 on May 18, 2002, at 1:02:24

In reply to 4 days on lithobid , posted by JohnX2 on May 17, 2002, at 17:32:11

>
> 4 days on lithobid 600 mg/day.
> Pretty much no side effects.
> No major impact on mood either.
> I wonder what my blood levels are at.
>
> John

My doctor mentioned probably bumping the dose
to 3x a day or something like that. He said that
if I didn't get into that 0.6+ therapeutic window
then I wasn't giving the medicine a fair chance.

But I haven't had my blood drawn.

I'm very glad the medicine has been bearable.


Thanks,
John

 

Re: 4 days on lithobid JohnX2

Posted by Ron Hill on May 18, 2002, at 1:24:15

In reply to 4 days on lithobid , posted by JohnX2 on May 17, 2002, at 17:32:11

> 4 days on lithobid 600 mg/day.
> Pretty much no side effects.
> No major impact on mood either.
> I wonder what my blood levels are at.
-------------------------

John, how soon until you get a blood test? What blood level does your pdoc want? How soon until you see him/her again?

At 600 mg/day you are probably in the 0.35 to 0.4 mmol/L range. As you know, this is on the very very low end of the therapeutic range. Thanks for keeping us informed.

-- Ron

 

John, are you clairvoyant ? JohnX2

Posted by Ron Hill on May 18, 2002, at 1:52:14

In reply to Re: 4 days on lithobid , posted by JohnX2 on May 18, 2002, at 1:02:24

John,

You were literally typing the answers to my questions while I was in the process of typing the questions! WOW! I had a lot of repect for you already, but this takes the respect to a whole new level!

-- Ron

 

Re: John, are you clairvoyant ? Ron Hill

Posted by JohnX2 on May 18, 2002, at 19:11:28

In reply to John, are you clairvoyant ? JohnX2, posted by Ron Hill on May 18, 2002, at 1:52:14

> John,
>
> You were literally typing the answers to my questions while I was in the process of typing the questions! WOW! I had a lot of repect for you already, but this takes the respect to a whole new level!
>
> -- Ron

Yes, I have ESP and I predict that Lithium is going to help me. :-)

John

 

Lithobid JohnX2

Posted by BarbaraCat on May 22, 2002, at 15:48:01

In reply to 4 days on lithobid , posted by JohnX2 on May 17, 2002, at 17:32:11

Jon,
Have my fingers crossed that it helps you. I sure do know that adding lithium to my mix was the best thing I've ever done. My big question now is the difference between the various kinds of lithium - will post separately. Good luck. Barbara

 

Re: John, how are you doing on day 11? (nm) JohnX2

Posted by Ron Hill on May 24, 2002, at 9:21:10

In reply to 4 days on lithobid , posted by JohnX2 on May 17, 2002, at 17:32:11

 

Re: John, how are you doing on day 11? Ron Hill

Posted by JohnX2 on May 25, 2002, at 0:24:34

In reply to Re: John, how are you doing on day 11? (nm) JohnX2, posted by Ron Hill on May 24, 2002, at 9:21:10


Ron,

Thanks for your interest.

Things really snapped 2 days ago.
I felt better, developed intermittent tremors.
The next days I was very moody and anxious and
panicky, but it may have been situational. I also
got flu like symptoms (all the bad symptoms subsided).

I need to stay on the medicine for a while longer
to get a clear picture.

Thanks,
John

 

Re: Best Wishes, John. I'm hoping for the best . JohnX2

Posted by Ron Hill on May 25, 2002, at 1:44:57

In reply to Re: John, how are you doing on day 11? Ron Hill, posted by JohnX2 on May 25, 2002, at 0:24:34

John,

Boy you sure do have trouble with medication side effects, huh? I'm happy to hear the SE's subsided somewhat. Do you feel any benefit from the Lithobid? Does it provide better control of your hypomania? Please keep us posted, as time allows.

-- Ron

PS Have the med SE's interfered with your job performance? Is work going okay for ya?

 

Re: Best Wishes, John. I'm hoping for the best . Ron Hill

Posted by JohnX2 on May 26, 2002, at 5:06:58

In reply to Re: Best Wishes, John. I'm hoping for the best . JohnX2, posted by Ron Hill on May 25, 2002, at 1:44:57

> John,
>
> Boy you sure do have trouble with medication side effects, huh? I'm happy to hear the SE's subsided somewhat. Do you feel any benefit from the Lithobid? Does it provide better control of your hypomania? Please keep us posted, as time allows.
>
> -- Ron
>
> PS Have the med SE's interfered with your job performance? Is work going okay for ya?


Hi Ron,

The hypomania has vanished.
This roller coaster would definately interfere with my
work, that is if I was working...

John


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.